MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM ALVIM ACQUA IMPLANT 5.0X11.5 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM ALVIM ACQUA IMPLANT 5.0X11.5 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 140.654
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 01/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
(b)(4) ¿ the dentist reported that 4 years and 4 months after the dental implant was installed in intraoral region 14#, its loss of osseointegration was observed.Moreover, 45n.Cm of primary stability was achieved, the patient presented bone type iii, bone graft was placed and biomechanical overload has occurred.

Brand Name
CM ALVIM ACQUA IMPLANT 5.0X11.5 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key9818378
Report Number3008261720-2020-01354
Device Sequence Number11313887
Product Code DZE
UDI-Device Identifier07899878016663
UDI-Public07899878016663
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K150199
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/11/2020
Report Date (Section F) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/26/2016
Device Model Number140.654
Device Catalogue Number140.654
Device Lot Number800154312
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/11/2020
Device Age64 MO
Event Location Other
Date Report to Manufacturer02/12/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2020
Initial Report FDA Received Date03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR